# SDR ABXA9800486

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 17L CRACKED AT STATION 980 FRAME ATTACH POINT.  REPLACED LONGERON IAW DC9 SRM 51-30-2 AND 51-30-5.
